Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras


Authors: C. J. Moreno and A. Rocha-Caridi
Journal: Bull. Amer. Math. Soc. 16 (1987), 292-296
MSC (1985): Primary 17B65, 17B67, 10D12
DOI: https://doi.org/10.1090/S0273-0979-1987-15520-0
MathSciNet review: 876967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. G. Kac and D. H. Peterson, Affine Lie algebras and Hecke modular forms, Bull. Amer. Math. Soc. (N.S.) 3 (1980), 1057-1061. MR 585190
  • 2. V. G. Kac and D. H. Peterson, Infinite dimensional Lie algebras, theta functions and modular forms, Adv. in Math. 53 (1984), 125-264. MR 750341
  • 3. H. Rademacher, Topics in analytic number theory, Springer-Verlag, New York, 1973. MR 364103

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B65, 17B67, 10D12

Retrieve articles in all journals with MSC (1985): 17B65, 17B67, 10D12


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15520-0

American Mathematical Society